DOCUMENTA MATHEMATICA, Vol. 19 (2014), 1061-1084

Rin Sugiyama

Motivic Homology of Semiabelian Varieties

We generalize some classical results on the Chow group of an abelian variety to semiabelian varieties and to motivic (co)homology, using a result of Ancona--Enright-Ward--Huber \cite{AEH} on a decomposition of the motive of a semiabelian variety in Voevodsky's category of motives.

2010 Mathematics Subject Classification: 19E15,14F42

Keywords and Phrases: semiabelian variety, motivic homology, algebraic cycles

Full text: dvi.gz 45 k, dvi 155 k, ps.gz 311 k, pdf 260 k.


Home Page of DOCUMENTA MATHEMATICA